MAUDE Adverse Event Report: HOLLISTER INCROPORATED PREMIER FLAT OSTOMY LNR POUCH WITH CUT TO FIT BARRIER

HOLLISTER INCROPORATED PREMIER FLAT OSTOMY LNR POUCH WITH CUT TO FIT BARRIER
Catalog Number 8331
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Skin Infection (4544)
Date of Event 09/19/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot number not provided so dhr review not possible.Sample not returned so sample review not possible.Root cause of reported fungal infection under the ostomy appliance cannot be determined.Causal relationship cannot be established.
 
Event or Problem Description
It was reported that a patient who was placed in the hollister premier ostomy barrier experienced a fungal skin infection under the barrier.It was reported that the er told him to change the barrier 4x a day and use ketoconazole 2% and triamcinolone.

Brand Name
PREMIER FLAT OSTOMY LNR POUCH WITH CUT TO FIT BARRIER
Common Device Name
PREMIER FLAT OSTOMY LNR POUCH WITH CUT TO FIT BARRIER
Manufacturer (Section D)
HOLLISTER INCROPORATED
2000 hollister drive
libertyville IL 60048 3781
Manufacturer (Section G)
HOLLISTER INCORPORATED
366 draft avenue
stuarts draft 24477 9998
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville., IL 
MDR Report Key17809611
Report Number1119193-2023-00007
Device Sequence Number12501065
Product Code EXB
UDI-Device Identifier00610075168576
UDI-Public00610075168576
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number8331
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2023
Initial Report FDA Received Date09/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age79 YR
Patient SexMale